Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 2, Issue 2, April 2013
Some Properties of the Line Graphs Associated to the Total Graph of a Commutative Ring
Aleksandra Lj. Erić, Zoran S. Pucanović
Pages: 51-55     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.11
Abstract | Full-Text PDF
View 2980                 Downloads 303
Partial Derivatives of Some Types of Two-Variables Functions
Chii-Huei Yu
Pages: 56-61     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.12
Abstract | Full-Text PDF
View 3374                 Downloads 170
Generating Functions for Generalized Mock Theta Functions
Sameena Saba
Pages: 62-70     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.13
Abstract | Full-Text PDF
View 3204                 Downloads 162
Time-Frequency Analysis and Harmonic Gaussian Functions
Tokiniaina Ranaivoson, Raoelina Andriambololona, Rakotoson Hanitriarivo
Pages: 71-78     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.14
Abstract | Full-Text PDF
View 3148                 Downloads 132
Geometric Series of Numbers Approximating Positive Integers
Martin W. Bredenkamp
Pages: 79-93     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.15
Abstract | Full-Text PDF
View 2942                 Downloads 128
Analysis of M/G/1 Queue Model with Priority
Pan Quanru
Pages: 94-97     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.16
Abstract | Full-Text PDF
View 3084                 Downloads 130
Sub Hilbert Spaces in a Bi-Disk
Niteesh Sahni, Niteesh Sahni
Pages: 98-100     Published Online: Apr. 2, 2013
DOI: 10.11648/j.pamj.20130202.17
Abstract | Full-Text PDF
View 2982                 Downloads 156
Asymptotic Method for Certain over-Damped Nonlinear Vibrating Systems
Pinakee Dey
Pages: 101-105     Published Online: May 20, 2013
DOI: 10.11648/j.pamj.20130202.18
Abstract | Full-Text PDF
View 3120                 Downloads 114
Condition for Existence of Positive Periodic Solution of Hepatitis B Virus Infection Model with Immune Response
Min Long, Tiejun Zhou
Pages: 106-109     Published Online: May 30, 2013
DOI: 10.11648/j.pamj.20130202.19
Abstract | Full-Text PDF
View 3107                 Downloads 143
Browse journals by subject